Function theory on complete Riemannian manifolds
Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), 8 p.
@incollection{AST_1985__132__277_0,
     author = {Li, Peter},
     title = {Function theory on complete Riemannian manifolds},
     booktitle = {Colloque en l'honneur de Laurent Schwartz (Volume 2)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {132},
     year = {1985},
     zbl = {0575.53023},
     mrnumber = {816772},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1985__132__277_0/}
}
Li, Peter. Function theory on complete Riemannian manifolds, dans Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), 8 p. http://archive.numdam.org/item/AST_1985__132__277_0/

[1] Azencott, R; Behavior of diffusion semi-group at infinity, Bull. Soc. Math France 102 (1974), 193-240. | EuDML 87226 | MR 356254 | Zbl 0293.60071

[2] Chung, L. O.; Existence of harmonic L 1 functions in complete Riemannian manifolds, unpublished. | Zbl 0516.31004

[3] Dodziuk, J.; Maximum principle for parabolic inequalities and the heat flow on open manifolds, preprint. | MR 711862 | Zbl 0526.58047

[4] Garnett, L.; Foliations, the ergodic theorem and brownian motion, preprint. | Article | MR 703080 | Zbl 0524.58026

[5] Greene, R. E. and Wu, H.; Integrals of subharmonic functions on manifolds of nonnegative curvature. Invent. Math. 27 (1974), 265-298. | Article | EuDML 142313 | MR 382723 | Zbl 0342.31003

[6] Ikeda, N. and Watanabe, S.; "Diffusion processes and applications", North-Holland, Amsterdam (1981). | MR 637061

[7] Karp, L. and Li, P.; The heat equation on complete Riemannian manifolds, preprint.

[8] Li, P. and Schoen, R.; L p and mean value properties of subharmonic functions on Riemannian manifolds, preprint. | MR 766266 | Zbl 0556.31005

[9] Seeley, R.; Contraction semi-groups for diffusion with drift, preprint. | MR 737895 | Zbl 0508.47040

[10] Strichartz, R.; Analysis of the Laplacian on a complete Riemannian manifold, preprint. | Article | Zbl 0515.58037

[11] Yau, S. T.; Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math. 28 (1975), 201-228. | Article | MR 431040 | Zbl 0291.31002

[12] Yau, S. T.; Some function-theoretic properties of complete Riemannian manifolds and their application to geometry, Indiana Univ. Math. J. 25 (1976), 659-670. | Article | MR 417452 | Zbl 0335.53041

[13] Yau, S. T.; On the heat kernel of a complete Riemannian manifold, J. Math. Pure et Appl. 57 (1978), 191-201. | MR 505904 | Zbl 0405.35025